# SDR MASA200602618

- Difficulty date: November 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 9,007 hours, 5,727 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389N
- Part serial: 0583
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 3,496 hours, 2,292 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7111 DEN.  SLATS 1/2 SPEED STATUS.  MX REMOVED AND REPLACED LT FLAP BPSU & SFECU NR 2.
